# SDR DHL2006363500

- Difficulty date: October 26, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE AT FRAME 62 THRU 69 AT BL18L SEAT TRACK FLANGE SURFACE CORROSION.  REMOVED LIGHT SURFACE CORROSION AT FS 62 TP FS 69 AT BL18L SEAT TRACK FLANGE SURFACE IAW A300 SRM 51-40-11.  MATERIAL LOSS 0.003 REMAINING MATERIAL 0.0075 ORIGINAL MATERIAL 0.078.  FOUND WITHIN LIMITS AND TREATED, PRIMED AND PAINTED IAW A300 SRM 51-40-12.
